Panamax Elixir 100mL Oral Liquid – Tutti Frutti Flavour

$3.95

For the relief of pain (including teething, earache and immunisation) in children. Reduces fever.

100mL Oral Liquid (Elixir) – Tutti Frutti Flavour

FREE FROM ASPIRIN, IBUPROFEN AND ALCOHOL.

Only 12 left in stock

Description

Directions

Do not refrigerate.

Recommended dosage:
Administer in water or fruit juice if necessary.
Administer 4 – 6 hourly intervals if necessary up to 4 times per day or as directed by your healthcare professional.

Infants:

  • 1 to 3 months (4 – 6 kg):
    2 to 4mL
  • 3 to 6 months (6 – 8kg):
    4 to 5mL
  • 6 to 12 months (8 – 10kg):
    5 to 6mL

Children:

  • 1 to 2 years (10 – 12kg):
    6 to 8mL
  • 2 to 4 years (12 – 16kg):
    8 to 10mL
  • 4 to 6 years (16 – 20kg):
    10 to 13mL
  • 6 to 8 years (20 – 25kg):
    13 to 16mL
  • 8 to 10 years (25 – 32kg):
    16 to 20mL
  • 10 to 12 years (32 – 41kg):
    20 to 26mL

Recommended doses based on 15mg of paracetamol per kg of bodyweight.

Ingredients

Active ingredients per 5mL dose:
Paracetamol 120mg

Contains benzoate, maltitol, sorbate, saccharin.

Warnings

Keep out of reach of children.
Keep to recommended dose.
Do not give more than 4 doses in 24 hours.
Always read the label. Use only as directed.
Not recommended for infants under 1 month.
If symptoms persist consult your healthcare professional.

Children and adolescents:

  • Do not give this medicine for longer than 48 hours at a time unless advised by a doctor.

Do not take with other products containing paracetamol unless advised to do so by a doctor or pharmacist.
Use only if neck seal is intact. After closing, check the child-resistant cap mechanism is engaged – this is confirmed if cap clicks when turned anti-clockwise.

Additional information

Barcode

AUST R

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

You may also like…

  • Panamax 240 Elixir 200mL Oral Liquid – Raspberry Flavour

    $5.45
    Read more